# SDR DALA2017032002297

- Difficulty date: March 19, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 80,720 hours, 35,785 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1378
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE SHEAR TIE AT BS 1378, STRINGER 27R.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  LOCATED, DRILLED, AND REPLACED THE SHEAR TIE IAW SRM 53-00-07, DETAIL II, AND DWG 146N5421, REV A.
